JOURNAL BROWSE
Search
Advanced SearchSearch Tips
LIGHT 3-CYCLES IN 1-PLANAR GRAPHS WITH DEGREE RESTRICTIONS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
LIGHT 3-CYCLES IN 1-PLANAR GRAPHS WITH DEGREE RESTRICTIONS
Zhang, Xin;
  PDF(new window)
 Abstract
In this paper, we prove that the 3-cycle is light in the family of 1-planar graphs with minimum vertex degree at least 5 and minimum edge degree at least 12. This generates a known result of Fabrici and Madaras [8].
 Keywords
1-planar graph;light graph;triangle;discharging;
 Language
English
 Cited by
 References
1.
M. O. Albertson and B. Mohar, Coloring vertices and faces of locally planar graphs, Graphs Combin. 22 (2006), no. 3, 289-295. crossref(new window)

2.
J. A. Bondy and U. S. R. Murty, Graph Theory with Applications, North-Holland, New York, 1976.

3.
O. V. Borodin, Solution of the Ringel problem on vertex-face coloring of planar graphs and coloring of 1-planar graphs, Metody Diskret. Analiz. 41 (1984), 12-26.

4.
O. V. Borodin, A new proof of the six color theorem, J. Graph Theory 19 (1995), no. 4, 507-521. crossref(new window)

5.
O. V. Borodin, I. G. Dmitriev, and A. O. Ivanova, The height of a cycle of length 4 in 1-planar graphs with minimal degree 5 without triangles, J. Appl. Ind. Math. 3 (2009), no. 1, 28-31. crossref(new window)

6.
O. V. Borodin, A. V. Kostochka, A. Raspaud, and E. Sopena, Acyclic colouring of 1-planar graphs, Discrete Appl. Math. 114 (2001), no. 1-3, 29-41. crossref(new window)

7.
W. Dong, Light paths of 1-planar graphs with bounded minimum degree, manuscript.

8.
I. Fabrici and T. Madaras, The structure of 1-planar graphs, Discrete Math. 307 (2007), no. 7-8, 854-865. crossref(new window)

9.
D. Hudak and T. Madaras, On local structures of 1-planar graphs of minimum degree 5 and girth 4, Discuss. Math. Graph Theory 29 (2009), no. 2, 385-400. crossref(new window)

10.
D. Hudak and T. Madaras, On local properties of 1-planar graphs with high minimum degree, Ars Math. Contemp. 4 (2011), no. 2, 245-254.

11.
D. Hudak and P. Sugerek, Light edges in 1-planar graphs with prescribed minimum degree, Discuss. Math. Graph Theory 32 (2012), no. 3, 545-556. crossref(new window)

12.
S. Jendrol', T. Madaras, R. Sotak, and Z. Tuza, On light cycles in plane triangulations, Discrete Math. 197/198 (1999), 453-467. crossref(new window)

13.
V. P. Korzhik and B. Mohar, Minimal obstructions for 1-immersions and hardness of 1-planarity test, Springer Lecture Notes in Computer Science, 5417, 302-312, 2009. crossref(new window)

14.
G. Ringel, Ein sechsfarbenproblem auf der Kugel, Abh. Math. Sem. Univ. Hamburg 29 (1965), 107-117. crossref(new window)

15.
X. Zhang, J. Hou, and G. Liu, On total colorings of 1-planar graphs, J. Comb. Optim.; Doi:10.1007/s10878-013-9641-9. crossref(new window)

16.
X. Zhang and G. Liu, On edge colorings of 1-planar graphs without adjacent triangles, Inform. Process. Lett. 112 (2012), no. 4, 138-142. crossref(new window)

17.
X. Zhang and G. Liu, On edge colorings of 1-planar graphs without chordal 5-cycles, Ars Combin. 104 (2012), 431-436.

18.
X. Zhang and G. Liu, On the lightness of chordal 4-cycle in 1-planar graphs with high minimum degree, Ars Mathematica Contemporanea 7 (2014), no. 2, 281-291.

19.
X. Zhang, G. Liu, and J.-L. Wu, Structural properties of 1-planar graphs and an application to acyclic edge coloring, Scientia Sinica Mathematica 40 (2010), 1025-1032.

20.
X. Zhang, G. Liu, and J.-L. Wu, Light subgraphs in the family of 1-planar graphs with high minimum degree, Acta Math. Sin. (Engl. Ser.) 28 (2012), no. 6, 1155-1168. crossref(new window)

21.
X. Zhang and J.-L. Wu, On edge colorings of 1-planar graphs, Inform. Process. Lett. 111 (2011), no. 3, 124-128. crossref(new window)

22.
X. Zhang, J.-L. Wu, and G. Liu, New upper bounds for the heights of some light subgraphs in 1-planar graphs with high minimum degree, Discrete Math. Theor. Comput. Sci. 13 (2011), no. 3, 9-16.

23.
X. Zhang, J.-L. Wu, List edge and list total coloring of 1-planar graphs, Front. Math. China 7 (2012), no. 5, 1005-1018. crossref(new window)

24.
X. Zhang, Y. Yu, and G. Liu, On (p, 1)-total labelling of 1-planar graphs, Cent. Eur. J. Math. 9 (2011), no. 6, 1424-1434. crossref(new window)